# SDR 2004UALA00414

- Difficulty date: April 24, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W41307
- Part serial: 0007
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED AT OTBD TRACK AREA LOWER SURFACE.   MAJOR REPAIR ACCOMPLISHED.  T/E WEDGE SKIN REPLACED & REPAIRED.
